Childhood Diseases

Posted by: anon | 2010-12-02


thrush in 3 year old?

I wrote to you a few weeks ago regarding thrush in my 3 year old daughter. I did use the Nystatin cream and drops as well as a Probiflora supplement like you recommended. However, if I stop using the Nystatin for a few days, the redness and itchiness on her labia, returns. Is this thrush or could she have a more serious condition that needs other treatment? I am getting really worried. Please help. What can I do?

Expert's Reply



It is unusual that your daughter's rash keeps cpoming back despite this treatment. You are probably correct and another cause is possible. Make sure that she only wears cotton undies and wash her clothing using a safe detergent such as Woolite.Don't use bubble baths or soap when she baths. Use Epizone E instead of soap.Ask your doctor to see your daughter again.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.